# SDR SWAA2016111409696

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 55,818 hours, 32,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: 6569176
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR SKIRT LOOSE.  R&R SKIRT IAW MT.
